Proceedings of the Imperial Academy

Über die Einfachheit der speziellen projektiven Gruppen

Kenkiti Iwasawa

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 17, Number 3 (1941), 57-59.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195578881

Digital Object Identifier
doi:10.3792/pia/1195578881

Mathematical Reviews number (MathSciNet)
MR0004034

Zentralblatt MATH identifier
0025.01101

Subjects
Primary: 20.0X

Citation

Iwasawa, Kenkiti. Über die Einfachheit der speziellen projektiven Gruppen. Proc. Imp. Acad. 17 (1941), no. 3, 57--59. doi:10.3792/pia/1195578881. https://projecteuclid.org/euclid.pja/1195578881


Export citation